MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/12MM; KNEE REVISION INSERT PE

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/12MM; KNEE REVISION INSERT PE
Model Number 02.09.0312H
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At 1 week from primary surgery the surgeon found the hinge mechanism loose, hinge pivot inside the liner, femur detached from pivot and screw free in the joint.He did open the knee, inserted the femur in the pivot and re-tightened the post locking screw (the one loose in the joint) completing the surgery successfully.The post screw was not screwed during the primary due to user error.
 
Additional Manufacturer Narrative
Batch review performed on 28 june 2022 lot 2114867: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2026-12-12.No anomalies found related to the problem.To date, 3 items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 3/12MM
Common Device Name
KNEE REVISION INSERT PE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15041335
Report Number3005180920-2022-00543
Device Sequence Number6943343
Product Code KRO
UDI-Device Identifier07630030825125
UDI-Public07630030825125
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.09.0312H
Device Catalogue Number02.09.0312H
Device Lot Number2114867
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite